# SDR USAA050235

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1128323
- Condition: Corroded
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED 8 INCH BY 30 INCH AREA, BS 794-828, CORROSION LEVEL 1, TASK NR C53-202-01.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-40-00.  (M)
